| Texto completo | |
| Autor(es): |
Do Couto Fernandes, Marco Antonio
;
Tari, Farid
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PACIFIC JOURNAL OF MATHEMATICS; v. 319, n. 1, p. 29-pg., 2022-07-01. |
| Resumo | |
We introduce an invariant of umbilic points on surfaces in Euclidean or Minkowski 3-space that counts the maximum number of stable umbilic points they can split up under local deformations of the surfaces. We call that number the multiplicity of the umbilic point and establish its properties. (AU) | |
| Processo FAPESP: | 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |